# SDR CALA2020120401321

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 0882
- Aircraft time: 68,964 hours, 29,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 170772
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A3NB-33-3-6012 MAIN CABIN EMERGENCY LIGHT SYSTEM FAILS EPSU BATTERY FWD L33-51-38.  (SDR) REF TO PEMCO/AIRBORNE NR 10261.0031.  REMOVED AND REPLACED EPSU BATTERY PACK (10WL) (AERO DESIGN,INC), IAW A319 AMM 33-51-38-000-002-A, 33-51-38-400-002-A.  OPERATIONS CHECK GOOD, IAW A319 AMM 33-51-00-710-001-A.
